# SDR ASAA1077781

- Difficulty date: May 4, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 36,420 hours, 16,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A62621
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER SKIN IS CRACKED AT AFT EDGE 3RD FROM BOTTOM STOP PIN FITTING CUTOUT.  REMOVED DAMAGE FABRICATED REPAIR DOUBLER AND INSTALLED IAW EA 70 52 EA 03412.
